# SDR CA020904002

- Difficulty date: August 25, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,623 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 112003
- Condition: Bypassing
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

(CAN) 10 MINUTES AFTER TAKEOFF,  RUDDER ISOLATE CAUTION LIGHT ILLUMINATED. PILOTS NOTICED A LOSS OF HYDRAULIC FLUID AND DECIDED TO RETURN TO AIRPORT.  MAINTENANCE FOUND FLUID IN TAIL BUT COULD NOT ISOLATE WHERE FLUID CAME FROM.  SUSPECT NR 1 RUDDER ACTUATOR MAY HAVE BYPASSED FLUID,  UNIT WILL BE REMOVED AND SENT TO OVERHAUL FACILITY FOR INSPECTION.
